# SDR AALA20100215LAS01

- Difficulty date: February 14, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 61,283 hours, 22,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE LIGHTS FROM ROW 16 TO ROW 25 INOPERATIVE.  FOUND A LOOSE CONNECTION AT ROW 23, OPS CHECKS NORMAL.
